It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: To JeffRMom
Feb 27, 2003
Susgan, sorry for the slow response. Just put the kids to bed. I am not the best person to give you accurate info about the difference between these meds. I am very uncomfortable with stimulant meds after reading about the side effects (major weight loss due to poor appetite, daily mood swing when coming off the med etc)and decided to put my ADHD son on Straterra after reading all the postings on this forum, even though we still do not know the long term side effects of Straterra.

My son's ped has suggested that we try stimulant med first and Straterra if stimulant does not work. I have requested to start on Straterra and so far, I am happy with what I see. My son has managed to finish all his school work the past four days and he actually packed and got out quickly after school. He remembered to bring all his homework everyday since he is on this med and he is the same happy, talented boy, not a zombie that I am afraid he would be if he was on stimulant med. He is calmer and definitely happy. Appetite is slightly affected but not a concern as he eats well, no junk food.

That said, I am monitoring his sleep as he had a bad night not able to fall asleep, His ped returned my call today and suggested that I bring him to an ophthalmologist for an eye exam to be on the safe side. I will do that and post again if there is a problem with eye sight related to Straterra.

You can read up on Straterra from Eli Lilly's web, [url="http://www.straterra.com."]http://www.straterra.com.[/url] Sorry that I can't provide the info you have requested. Read on more and you may find the answer to your questions. Good luck!





All times are GMT -7. The time now is 03:13 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!